# SDR DALA2024071607199

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 89,607 hours, 22,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 DOOR 2L SLIDE CAUTION INOP. CORRECTIVE ACTION: R/R 2L SLIDE LIGHT SWITCH PER 757 AMM 33-00. OPS OK. (6148912)
